# SDR DALA2023051203768

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 134,363 hours, 20,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 AT DEPT. TIME, 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND DOOR HANDLE OUT OF SEQUENCE AFTER CLEANERS CLOSED DOOR. RECYCLED 2L DOOR PER B767-300 AMM 52-11. OPS CHK NML. (4728704)
